Maryland, 2017Flash Flooding and Flood in Maryland, August 18 to 19, 2017
August 18 to 19, 2017 · NWS LWX · 20 events in 3 counties and zones
Heavy rain developed late in the afternoon of August 18th mainly across the Baltimore metropolitan area, and in southern Maryland. This heavy rain was ahead of an approaching cold front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain developed late in the afternoon of August 18th mainly across the Baltimore metropolitan area, and in southern Maryland. This heavy rain was ahead of an approaching cold front. The torrential rains caused numerous instances of flash flooding, with some of the flooding in southern Maryland being slow enough to recede that it lasted well into the overnight hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Aug 18, 2:04 PM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Aug 18, 2:04 PM EST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
304 PM EDT Fri Aug 18 2017
.SYNOPSIS...
A cold front will cross the region tonight. Surface high
pressure will build in Saturday, but an upper level disturbance
will cross the region Saturday night. A warm front will advance
back north across the region early next week, followed by a
strong cold front in the middle of the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Latest surface analysis depicts the cold front entering western
West Virginia and western Pennsylvania, heading southeast.
Aloft, a broad trough covers the eastern and central US, with
several embedded shortwaves. One of these is located over West
Virginia at present and is heading east.
Ahead of these sources of lift, we have a truly soupy air mass,
with dew points in the mid 70s to around 80 widespread, and air
temperatures near to just above 90. This is resulting in CAPEs
estimated to be well in excess of 2000 J/kg. The associated
shortwave is helping increase shear to around 30 knots, with
areas near the Mason-Dixon expected to reach 35 knots.
Suffice it to say, we have a pretty good setup (as August goes)
for severe weather, and with the high PW's, flash flooding. Best
flash flood threat will depend on the front slowing and cells
starting to train later on, but any storm can produce some
extremely heavy rainfall rates given the high CAPE and high
available moisture. Watches for severe and flash flooding
extend west to near the Blue Ridge, but an isolated instance
early west of there is not impossible. However, best odds are
near the I-95 corridor on east to the bay as storms intensify
and tap into the excessive CAPE and moisture. Timing looks
primed with late aft/early evening for most of the region, and
while CAPE should diminish this evening, cells may continue to
regenerate well into the evening as the front slows, which is
why the flash flood watch extends to 2 AM.
Besides all of that, heat remains a concern until the storms
reach the area, and the heat advisory remains in effect. It may
be cancelled early as the storms cool the region down by early
evening.
Later tonight, front will slowly but surely clear us out storm-
wise, but moisture may be slow to dwindle, with patchy fog
possible. Lows will be a bit cooler than last night, with 60s
and low 70s expected.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Other than patchy fog, Saturday should start out tranquil with
some sun. Humidity will be lower, though temperatures will only
be a few degrees less than today. However, potent upper level
trough will move into the region late in the day and at night,
and it appears enough moisture will remain to result in isolated
showers and t-storms late in the day into the evening.
High pressure dominates Sunday for the most part, with
temperatures expected to drop a bit further once again - the
most comfortable day of the weekend. However, warm front will
start poking back north late in the day and at night, and that
may result in a return risk of showers in central VA.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
High pressure will move offshore Monday and settle into
Tuesday, allowing for southerly flow to settle over our area.
Moisture advection could enhance diurnally driven showers and
thunderstorms Monday and Tuesday afternoon/evening. An upper
trough and strong cold front will approach from the northwest on
Tuesday night into Wednesday, bringing additional chance of
showers and thunderstorms on Wednesday. The front should move
across on Wednesday night with a high pressure returning
Thursday into Friday.
High temperatures Monday through Wednesday will be in the mid
to upper 80s in Northern Maryland... to low 90s in Central
Virginia at times... and 70s at higher elevations... highs in
the 70s and 80s Thursday and Friday.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Primary TAF concern next few hours will be potential for gusty
thunderstorms with brief IFR cigs and vis moving across the
terminals. Tried to peg timing as best as possible in TAFs but
still some uncertainty exists.
Overnight, more rural spots, including MRB and CHO, could see
patchy fog development. Otherwise, expecting VFR Saturday,
though an isolated shower or t-storm is possible late. Mainly
VFR again Sunday with high pressure dominant.
VFR conditions expected Monday into Wednesday, with periods of
sub-VFR conditions mainly Monday and Tuesday afternoon/evening
and Wednesday due to possible showers and thunderstorms.
&&
.MARINE...
SCA in effect through the evening for southerly channeling and
approaching t-storms. Special Marine Warnings are likely over
the next several hours as strong storms move in with approaching
cold front. Then, expect northerly channeling overnight, so SCA
continues for main channel until early morning. For balance of
Saturday, should be sub SCA, but an isolated gusty t-storm is
possible late in the day as an upper trough moves on through.
Returning to tranquil conditions Sunday.
Mainly dry conditions expected Monday into Wednesday, with
periods of showers and thunderstorms possibly developing Monday
and Tuesday afternoon/evening and Wednesday. Wind gusts are
expected to stay below the small craft advisory threshold.
&&
.HYDROLOGY...
Wet antecedant conditions combined with very high PW's and
potential for training storms have prompted us to issue a flash
flood watch for eastern half to two thirds of CWA. Biggest risk
is Maryland near bay and the urban centers. Storms may continue
to train well into the evening, so have watch going until 2AM.
&&
.TIDES/COASTAL FLOODING...
Southerly flow will continue to cause elevated water levels
through tonight. CFA for St. Mary's through tonight, and may
need to add other sensitive sites of Annapolis and DC Southwest
Waterfront for next cycle tonight. Will need to watch the less
sensitve sites as well as Baltimore also touched in the last
high tide cycle.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch until 2 AM EDT Saturday for DCZ001.
Heat Advisory until 8 PM EDT this evening for DCZ001.
MD...Flash Flood Watch until 2 AM EDT Saturday for MDZ004>006-011-
013-014-016>018-503>508.
Heat Advisory until 8 PM EDT this evening for MDZ011-013-014-
016-504-506.
Coastal Flood Advisory until 3 AM EDT Saturday for MDZ017.
VA...Flash Flood Watch until 2 AM EDT Saturday for VAZ039-040-
050>057-501-502-505-506.
Heat Advisory until 8 PM EDT this evening for VAZ052>057.
WV...None.
MARINE...Small Craft Advisory until 9 AM EDT Saturday for ANZ531>534-
537-539>541-543.
Small Craft Advisory until 1 AM EDT Saturday for ANZ530-535-
536-538-542.
&&
SYNOPSIS...RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...IMR
AVIATION...IMR/RCM
MARINE...IMR/RCM
HYDROLOGY...RCM
TIDES/COASTAL FLOODING...RCMHazardous weather outlook, Aug 18, 3:32 PM EST, 1 hour 13 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
432 PM EDT Fri Aug 18 2017
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-192045-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
432 PM EDT Fri Aug 18 2017
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.
.DAY ONE...Tonight
A Severe Thunderstorm Watch is in effect until 9 PM. Thunderstorms
across the area will be capable of producing locally damaging
wind gusts and large hail.
A Flash Flood Watch is in effect until 2 AM. Isolated flash
flooding is possible due to locally heavy downpours from training
thunderstorms.
A Heat Advisory is in effect until 8 PM for the Washington and
Baltimore Metropolitan areas as well as portions of the Virginia
Piedmont. Heat indices around 105 degrees are expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter networks are activiated through this evening. Please
report severe weather and flooding to the National Weather
Service.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-192045-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
432 PM EDT Fri Aug 18 2017
This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.
.DAY ONE...Tonight
A Severe Thunderstorm Watch is in effect until 9 PM for portions
of northern and central Maryland and northern Virginia. Thunderstorms
across the area will be capable of producing locally damaging
wind gusts and large hail.
A Flash Flood Watch is in effect until 2 AM for the Washington
and Baltimore metropolitan areas. Isolated flash flooding is
possible due to locally heavy downpours from training
thunderstorms.
A Heat Advisory is in effect until 8 PM for portions of central
Maryland and the Virginia Piedmont close to Interstate 95. Heat
indices around 105 degrees are expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter networks are activiated through this evening. Please
report severe weather and flooding to the National Weather
Service.
In the hours before
Local storm report, Aug 18, 4:15 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
515 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FUNNEL CLOUD 1 SW COUNTRYSIDE 39.05N 77.42W
08/18/2017 LOUDOUN VA PUBLIC
&&
EVENT NUMBER LWX1702814
STRONGLocal storm report, Aug 18, 4:36 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
536 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM MARINE TSTM WIND 1 N FELLS POINT 39.28N 76.58W
08/18/2017 M40 MPH BALTIMORE CITY MD MESONET
&&
EVENT NUMBER LWX1702815
DHLocal storm report, Aug 18, 4:39 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
539 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM MARINE TSTM WIND 2 E WOODBRIDGE 38.64N 77.22W
08/18/2017 M54 MPH ANZ536 VA BUOY
&&
EVENT NUMBER LWX1702816
DHLocal storm report, Aug 18, 4:42 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
542 PM EDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM MARINE TSTM WIND 1 W BALTIMORE INNER HAR 39.28N 76.62W
08/18/2017 M48 MPH BALTIMORE CITY MD MESONET
&&
EVENT NUMBER LWX1702817
DHFlash Flood, Harford
- When
- August 18, 4:45 PM EST to 6:45 PM EST
- Where
- Harford County, 0.9 mi E of Gibson to 0.98 mi E of Gibson
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.578, -76.313
Torrential rain caused Thomas Run to flood, prompting the closure of Thomas Run Road at Ruffs Mills Road.
Flash Flood, Harford
- When
- August 18, 4:47 PM EST to 7:00 PM EST
- Where
- Harford County, 0.57 mi E of Benson to 0.6 mi E of Benson
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.501, -76.369
Whitaker Mill Road flooded and closed near Old Joppa Road due to torrential rainfall.
Flash Flood, Harford
- When
- August 18, 4:50 PM EST to 7:00 PM EST
- Where
- Harford County, 1.09 mi WNW of Emmorton to 1.07 mi WNW of Emmorton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.504, -76.340
Plumtree Run flooded, causing South Tollgate Road to be closed near Ruth Avenue.
Flash Flood, Howard
- When
- August 18, 4:53 PM EST to 6:00 PM EST
- Where
- Howard County, 0.41 mi W of Ellicott City
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.269, -76.808
A foot of water flowing over Main Street in Ellicott City at Belfont Drive due to heavy rainfall. The road had to be closed.
Flash Flood, Harford
- When
- August 18, 4:54 PM EST to 7:00 PM EST
- Where
- Harford County, 0.39 mi W of Fulford to 0.35 mi WSW of Fulford
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.549, -76.287
Schucks Road flooded and closed near 308 Schucks Road.
Flash Flood, Harford
- When
- August 18, 5:30 PM EST to 8:00 PM EST
- Where
- Harford County, 0.33 mi W of Emmorton to 0.3 mi W of Emmorton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.500, -76.326
Bright Oaks Drive flooded and closed due to torrential rainfall.
Flash Flood, Harford
- When
- August 18, 5:40 PM EST to 8:00 PM EST
- Where
- Harford County, 1.48 mi SE of Emmorton to 1.49 mi SE of Emmorton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.485, -76.300
Flash flooding caused a road closure at Laurel Bush Road and Spruce Pine Road.
Flash Flood, Harford
- When
- August 18, 5:40 PM EST to 9:15 PM EST
- Where
- Harford County, 1.23 mi ENE of Carsins Run to 1.45 mi ENE of Carsins Run
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.539, -76.200
Aldino Stepney Road was flooded by Carsins Run, causing it to be closed.
Flash Flood, Harford
- When
- August 18, 5:53 PM EST to 8:43 PM EST
- Where
- Harford County, 0.58 mi SW of Singer to 0.52 mi SSW of Singer
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.474, -76.337
The USGS stream gage on Otter Point Creek / Winters Run near Edgewood exceeded the 8 foot flood stage for over 2 hours, causing flooding on Winters Run Road near Singer Road.
Flash Flood, Harford
- When
- August 18, 5:56 PM EST to 6:43 PM EST
- Where
- Harford County, 1.3 mi NE of Bel Air to 1.4 mi NE of Bel Air
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.542, -76.331
The USGS stream gage on Bynum Run near Bel Air exceeded the 9 foot flood stage for about 45 minutes during the afternoon of the 18th. Bynum Run Park was flooded.
Flash Flood, Harford
- When
- August 18, 6:15 PM EST to 6:45 PM EST
- Where
- Harford County, 0.48 mi ESE of Edgewood to 0.49 mi ESE of Edgewood
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.416, -76.292
A swift water rescue was reported near the Amtrak bridge on Edgewood Road.
Flash Flood, Harford
- When
- August 18, 6:30 PM EST to 7:15 PM EST
- Where
- Harford County, 0.64 mi ESE of Aberdeen to 0.7 mi ESE of Aberdeen
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.515, -76.160
A swift water rescue was reported near the intersection of US Route 40 and Maryland State Route 22.
Flash Flood, Harford
- When
- August 18, 6:30 PM EST to 9:00 PM EST
- Where
- Harford County, 1.46 mi SE of Carsins Run to 1.44 mi NW of Aberdeen Arpt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.516, -76.199
Bush Chapel Road flooded and closed at a stream crossing near Aberdeen.
Flash Flood, Harford
- When
- August 18, 6:30 PM EST to 9:00 PM EST
- Where
- Harford County, 1.06 mi NNE of Aberdeen to 1.01 mi NNE of Aberdeen
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.535, -76.164
Old Robinhood Road flooded and closed due to rapid stream flooding.
Flash Flood, Harford
- When
- August 18, 6:30 PM EST to 7:00 PM EST
- Where
- Harford County, 0.2 mi NE of Abingdon to 0.25 mi ENE of Abingdon
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.472, -76.267
A swift water rescue was reported on Bynum Run at Route 7.
Flash Flood, Harford
- When
- August 18, 6:45 PM EST to 9:15 PM EST
- Where
- Harford County, 0.69 mi ENE of Emmorton to 0.74 mi ENE of Emmorton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 39.503, -76.308
Bynum Run rapidly escaped its banks, causing flooding and a road closure at the intersection of Patterson Mill Road and East Wheel Road.
Flash Flood, St. Mary'S
- When
- August 18, 9:43 PM EST to 10:30 PM EST
- Where
- St. Mary'S County, 0.89 mi N of Morganza to 1.09 mi N of Morganza
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.393, -76.700
Morganza Turner Road flooded and closed at a stream crossing near Morganza.
Flash Flood, St. Mary'S
- When
- August 18, 9:50 PM EST to 10:30 PM EST
- Where
- St. Mary'S County, 1.01 mi SSW of Oakville to 0.97 mi SSW of Oakville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.367, -76.659
Bishop Road flooded and closed at Burnt Mill Creek.
Flash Flood, St. Mary'S
- When
- August 18, 10:01 PM EST to 10:30 PM EST
- Where
- St. Mary'S County, 1.79 mi SE of Loveville to 1.71 mi S of Oakville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.353, -76.655
Friendship School Road flooded and closed at Burnt Mill Creek.
Flood, St. Mary'S
- When
- August 18, 10:30 PM EST to August 19, 1:00 AM EST
- Where
- St. Mary'S County, 0.97 mi SSW of Oakville to 0.92 mi SSW of Oakville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.368, -76.660
Flooding persisted on Bishop Road at Burnt Mill Creek.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Iowa, August 18, 2017$465,000 · EF2 · 11 events
- Tornadoes and Hail in Minnesota, August 18, 2017$750,000 · EF1 · 13 events
- Damaging Winds and Lightning Strike in Maryland, August 18, 201710 injured · 52 kt wind · 8 events
- Damaging Wind and Lightning Strike in Florida, August 18, 20171 injured · $100,000 · 60 kt wind · 2 events
- Lightning Strikes and Heavy Rain in Florida, August 18, 2017$105,000 · 4 events
- Flash Flooding and Flood in Massachusetts, August 18 to 19, 2017$76,000 · 7 events
- Flash Flooding and Flooding in Missouri, August 18 to 22, 2017$29,000 · 1.5 in hail · 24 events
- Hail and Damaging Winds in Arkansas, August 18, 2017$39,000 · 1.75 in hail · 13 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, August 18, 201751 kt wind · 37 events
- Hail and Damaging Winds in Virginia, August 18, 2017$17,000 · 1 in hail · 9 events
- Flash Flooding and Flood in Pennsylvania, August 18, 201752 kt wind · 13 events
- Hail and Damaging Winds in South Dakota, August 18, 2017$10,000 · 1.75 in hail · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 715702, 715703, 715704, 715705, 715706, 715708, 715709, 715710, 715903, 715902, 715712, 715713, 715714, 715715, 715719, 715707, 715720, 715721, 715722, 715723.